# SDR SWIA2019031245619

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 26,065 hours, 15,700 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CONTINUOUS GEAR HORN AND FLASHING YELLOW GEAR UP INDICATIONS ON EICAS 1 AT TOP OF DESCENT. LASTED APPROXIMATELY 1 MINUTE. RETURNED TO FIELD. (FLT 5598) CLOSED REMOVED AND REPLACED NR 2 RAD. ALT. COMPUTER WITH SERVICEABLE UNIT IAW AMM. OPS CHECK GOOD. ALL GEAR INDICATIONS NORMAL. INTERROGATED PSEU THROUGH MDC AND NO DEFECTS NOTED.
